# SDR FDEA2019101092539

- Difficulty date: October 9, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23293
- Aircraft time: 91,441 hours, 34,128 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Striker
- Part number: 149N60141
- Condition: Delaminated
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LMLG DOOR AFT UPSTOP PAD IS WORN.   REMOVED AND REPLACED STRIKER PLATE IAW SRM 51-10-02,  DWG 149N6002, AND SRM 51-70-06-0G. REMOVED DAMAGED PLIES AND BONDED REPAIR IAW 5010, SRM 51-70-06-0G, AND SRM 52-80-02-2R. SEALED PLATE IAW SRM 51-20-05. RESTORED FINISH IAW SRM 51-70-06-0G, PAR 4H. ADJUSTMENT AND GAP CHECK GOOD IAW AMM 32-10-00-5.
